Alert archive / Maryland / Special Weather Statements in 2020

Special Weather Statement, NWS Philadelphia/Mount Holly

July 23, 2020Cecil County, Maryland

NWS Philadelphia/Mount Holly issued this special weather statement at Jul 23, 2020, 10:18 PM EDT for Cecil County, Maryland. It was in force for 27 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jul 23, 2020, 10:18 PM EDT (02:18 UTC)
Expired
Jul 23, 2020, 10:45 PM EDT
In force
27 min
Issued by
NWS Philadelphia/Mount Holly

County Cecil County, MD

The radar

The Dover AFB radar (KDOX), 116 km from the middle of the area, began a volume at 02:22 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jul 23, 10:32 PM EDTTSTM WND DMG1 W Rising Sun, MDWIND-BLOWN DEBRIS ON STATE HIGHWAY 273 AT HARRISVILLE ROAD WITH LANE RESTRICTIONS IN PLACE. TIME ESTIMATED FROM RADAR.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

The nearest sounding before it

Washington/Dulle, VA (KIAD), launched 00:00Z, 2.3 hours before the alert went out and 146 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Washington/Dulle, VA at 00:00Z on 2020-07-24Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 229 joules per kilogram.LCLEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Washington/Dulle, VA at 00:00Z on 2020-07-24The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 10 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
229 J/kg
Mixed-layer CIN
-13 J/kg
Mixed-layer LCL
2029 m above ground
0-6 km bulk shear
22 kt
0-1 km storm-relative helicity
10 m²/s²
0-3 km storm-relative helicity
26 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

626 
WWUS81 KPHI 240218
SPSPHI

Special Weather Statement
National Weather Service Mount Holly NJ
1018 PM EDT Thu Jul 23 2020

MDZ008-PAZ101-102-240245-
Cecil-Western Chester-Eastern Chester-
1018 PM EDT Thu Jul 23 2020

...A STRONG THUNDERSTORM WILL AFFECT NORTHERN CECIL AND SOUTHWESTERN
CHESTER COUNTIES...

At 1018 PM EDT, a strong thunderstorm was located over West
Nottingham, or 9 miles north of Havre De Grace, moving northeast at
25 mph.

Wind gusts up to 40 mph and pea size hail are possible with this
storm.

Locations impacted include...
Calvert, Oxford, North East, Rising Sun, Glen Roy, Zion, Blake,
Lombard, Richardsmere, Woodlawn, Andora, West Nottingham, Octoraro,
Pleasant Hill, Mount Vernon, Conowingo, Rock Springs, Fair Hill, Bay
View and Farmington.

This includes Interstate 95 in Maryland between mile markers 91 and
102.
 
If outdoors, consider seeking shelter inside a building.

Torrential rainfall is also occurring with this storm, and may cause
localized flooding. Do not drive your vehicle through flooded
roadways.

LAT...LON 3972 7614 3974 7612 3973 7610 3974 7610
      3976 7606 3981 7603 3983 7604 3983 7602
      3985 7602 3986 7600 3969 7580 3957 7610
      3972 7623
TIME...MOT...LOC 0218Z 231DEG 20KT 3968 7609 

$$

Staarmann

What forecasters said that day

The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Philadelphia/Mount Holly wrote its last area forecast discussion before this special weather statement went out at Jul 23, 10:09 PM EDT, 9 minutes earlier.

Area forecast discussion, Jul 23, 10:09 PM EDT, 9 minutes before
Area Forecast Discussion
National Weather Service Mount Holly NJ
1009 PM EDT Thu Jul 23 2020

.SYNOPSIS...
A weak cold front will slowly sink southward through the region
through Friday. The front will finally sink to our south by
Saturday as high pressure builds in from the north and remains
over us through Monday. A cold front will approach on Tuesday as
low pressure tracks through southern Canada. That front should
move through Tuesday night or Wednesday with another area of
high pressure building in towards the end of the week.

&&

.NEAR TERM /UNTIL 6 AM FRIDAY MORNING/...
We have allowed the Severe Thunderstorm Watch to expire as the
bulk of the convective activity has weakened.

The cold front is making its way through central PA and into
northeast PA tonight. Another round of convection remains
possible as the front drops southward. While the instability
across the region appears to be waning, there is enough forcing
available to keep the convection going through the night. The
CAMs are also still hitting the area with more overnight storm
which could potentially be strong. The main focus appears to be
over the southern half of the CWA, as the northern portions
were worked over quite a bit during the afternoon and evening.

It will remain warm and humid overnight with lows only dropping
into the mid/upper 60s for the north areas and low/mid 70s for
Delmarva and srn NJ. Patchy fog may develop later tonight in
areas that receive rain the rest of today.

Made some minor adjustments to the temps, dews, sky, and wind
grids based on current observations and trends.

&&

.SHORT TERM /6 AM FRIDAY MORNING THROUGH FRIDAY NIGHT/...
Friday... Some low clouds and light fog across the area during the
morning will mix out by mid-late morning with more showers and tstms
developing across the area for the afternoon. Once again, very warm
and humid with highs in the mid/upper 80s with dew points in the
upper 60s to low 70s. Pops are in the chc range for now, but a
higher chc is possible for some areas when it becomes clear which
boundaries remain after todays convection.

Friday night... Like today, scattered showers and tstms will be
across the area with the weak front pushing thru the area. Activity
will diminish overnight and patchy fog will develop overnight. Lows
in the upper 60s to low 70s region-wide.

&&

.LONG TERM /SATURDAY THROUGH THURSDAY/...
Overview...

After an active stretch, a more benign pattern develops for the
weekend and into next week. Ridging over the center of the country
begins to shift east and gradually break down as a rather strong
trough, the most robust we've seen in awhile, digs into the Great
Lakes region. As the ridge folds over, a chunk of warmer air from
out to the west will be advected towards the region, and is likely
to lead to another uptick in the heat for the start of next week.
The main surface feature to watch next week will be a cold front
approaching from the west as low pressure tracks through southern
Canada ahead of the approaching trough. Timing of this front remains
uncertain (the overall trend is slower) but when it comes through it
will likely bring a round of showers and thunderstorms. A trend
towards high pressure and drier weather is then favored for late
week.

For sensible weather concerns this period, overall it looks like a
fairly low impact stretch. Sunday through Tuesday will be quite hot
and fairly humid. While each day will be marginal in terms of
needing any heat advisories, the combined effects of these three
days, continued warm overnights, and the recent lengthy stretch of
similarly hot and humid conditions with no breaks may lead to some
problems. Other than that, will monitor for any severe weather or
hydro concerns with the frontal passage, but it does not look too
alarming at the moment with shear on the weak side and the magnitude
of frontal forcing in question.

Dailies...

Saturday-Saturday night... Raised PoPs a bit on Saturday (mostly
slgt chc, some low end chc) especially to the south. This has seemed
possible for awhile, and while Saturday by no means looks like a day
with widespread showers and storms, does look like some isolated to
widely scattered convection is possible. This is mainly driven by a
continued warm and humid air mass and the continued nearby presence
of the weak and diffuse surface front from earlier in the week.
Additional surface boundaries such as the sea breeze may aid in
producing isolated convection. Still a mainly dry day overall as
high pressure will be starting to build in from the north. Warm and
humid again Saturday with highs near 90 as the "cold front" to the
south is very weak and will be mostly washed out by then.

Sunday-Sunday night... Rain chances drop further on Sunday with
weakening high pressure to the north moving a little further south.
Still a warm and fairly humid air mass in place, but little forcing
for ascent so while I can't totally rule out a shower especially
over Delmarva or southern NJ, should be a mainly dry day and another
warm night. Heat index values during the day Sunday rise towards 95
to 100, so approaching advisory criteria but more likely to stay
below.

Monday-Monday night... The trend is slower with the approach of a
cold front next week as weak high pressure looks to remain our
primary influence on Monday. Cut PoPs back to below mentionable
levels on Monday. Monday will be quite hot ahead of the front, with
highs getting into the low to mid 90s. Humidity, while not
oppressive, will remain elevated, and heat index values may approach
advisory criteria in some areas. Another warm and humid night.

Tuesday-Wednesday... Likely to be the most active part of the period
as low pressure tracks towards the southern Hudson Bay and into
Quebec by midweek. A cold front will approach from the west as it
does so and as a large trough digs into the Great Lakes. Ahead of
the front, PWAT values will rise and humidity will probably peak on
Tuesday, another very warm day. A band of showers and thunderstorms
will likely move through ahead of the front, but the timing remains
somewhat uncertain. Current trends favor the best rain chances being
late Tuesday into Tuesday night. May dry out by Wednesday, but given
what's happened with the last couple of cold fronts, would not be
too surprised if this one also slows down enough to keep warmer and
more humid air and even a storm risk still around on Wednesday,
especially to the south. Am not currently too concerned with severe
or hydro issues from this system. Wind fields look pretty weak and
always worry about a lack of forcing with low centers tracking this
far north. Just something to keep an eye on.

Later next week... Once the midweek front passes, assuming it
doesn't stall or wash out, then we should trend towards drier
weather towards the end of next week. With the more robust troughing
digging in to our west, we may finally see a somewhat more
substantial drop in temperatures or at least humidity towards the
end of next week, but still some uncertainty on that.

&&

.AVIATION /02Z FRIDAY THROUGH TUESDAY/...
The following discussion is for KPHL, KPNE, KTTN, KABE, KRDG, KILG,
KMIV, KACY and surrounding areas.

Overnight...Mainly VFR conditions with isolated to scattered
showers and thunderstorms overnight. Better chances to the south
and east of KPHL. Areas of fog are possible in places where rain
fell and skies have a chance to clear. Winds will generally be
southwest to west less than 10 knots but locally higher in and
near tstms. Moderate confidence with low confidence on timing of
any showers/convection.

Friday...MVFR cigs/vis are possible through mid morning as
winds will remain light across the region. Winds will generally
be less than 10 knots but enough mixing is expected to bring
conditions up to VFR through the afternoon and evening.
Scattered showers and tstms will again develop with more
restrictions possible.

Outlook...

Fri night...Showers and scattered tstms ending and localized fog
developing.

Saturday-Saturday night... Mainly VFR during the day Saturday.
Slight chance of afternoon showers or thunderstorms mainly near and
south of PHL. Overnight, fog development is possible, with some
areas of IFR or lower possible. Winds light and variable. High
confidence overall except low confidence in how widespread fog will
be overnight.

Sunday-Sunday night... Mainly VFR. Patchy fog possible Sunday
morning. Southwest wind 5 to 10 kt. Moderate to high confidence.

Monday-Monday night... Mainly VFR. Southwest wind 5 to 10 kt.
Moderate to high confidence.

Tuesday-Wednesday... Prevailing VFR, but a band of showers and
thunderstorms will likely move through the region ahead of a cold
front with a period of restrictions. Winds mainly west-southwest at
5 to 10 kt, becoming more west or west-northwest on Wednesday. Low
confidence.

&&

.MARINE...
A summerlike pattern continuing with sub-SCA conditions exected
along with late afternoon/evening scattered showers and tstms later
today and Friday. Winds will be mostly west to southwest at around
10 knots much of the time. Locally winds winds and seas near
tstms.

Outlook...

Through Tuesday night... No marine headlines are anticipated. Mainly
dry weather expected over the waters with only isolated tstms
possible Saturday. Light southeast winds on Saturday then mainly SW
at 10 to 15 kt for the remainder of the period. Seas 2 to 4 ft.

Fri night...sub-SCA expected. Scattered evening showers and
tstms mostly for the DE and srn NJ waters.

Rip Currents...

With light winds and seas continuing, the risk for the formation of
dangerous rip currents is expected to remain low through Friday.

&&

.EQUIPMENT...
The NOAA Weather Radio All-Hazards broadcast from Hibernia Park,
Pennsylvania (Station WNG-704) will remain off the air until
further notice due to damage suffered in the June 3 derecho.

&&

.PHI WATCHES/WARNINGS/ADVISORIES...
PA...None.
NJ...None.
DE...None.
MD...None.
MARINE...None.

&&

Synopsis...O'Brien
Near Term...Meola/O'Hara
Short Term...O'Hara
Long Term...O'Brien
Aviation...Meola/O'Brien/O'Hara
Marine...O'Brien/O'Hara
Equipment...WFO PHI
Hazardous weather outlook, Jul 23, 9:57 PM EDT, 21 minutes before
Hazardous Weather Outlook
National Weather Service Mount Holly NJ
957 PM EDT Thu Jul 23 2020

DEZ001>003-MDZ008-012-015-019-020-NJZ001-007>010-012-013-015>023-027-
PAZ054-055-060>062-070-071-101>106-250200-
New Castle-Kent-Inland Sussex-Cecil-Kent MD-Queen Annes-Talbot-
Caroline-Sussex-Warren-Morris-Hunterdon-Somerset-Middlesex-
Western Monmouth-Mercer-Salem-Gloucester-Camden-
Northwestern Burlington-Ocean-Cumberland-Atlantic-Cape May-
Southeastern Burlington-Carbon-Monroe-Berks-Lehigh-Northampton-
Delaware-Philadelphia-Western Chester-Eastern Chester-
Western Montgomery-Eastern Montgomery-Upper Bucks-Lower Bucks-
957 PM EDT Thu Jul 23 2020

This Hazardous Weather Outlook is for central Delaware, northern
Delaware, southern Delaware, northeast Maryland, central New
Jersey, northern New Jersey, northwest New Jersey, southern New
Jersey, east central Pennsylvania, northeast Pennsylvania and
southeast Pennsylvania.

.DAY ONE...Tonight.

The probability for widespread hazardous weather is low.

.DAYS TWO THROUGH SEVEN...Friday through Wednesday.

The probability for widespread hazardous weather is low.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

DEZ004-NJZ014-024>026-250200-
Delaware Beaches-Eastern Monmouth-Atlantic Coastal Cape May-
Coastal Atlantic-Coastal Ocean-
957 PM EDT Thu Jul 23 2020

This Hazardous Weather Outlook is for southern Delaware, central
New Jersey and southern New Jersey.

.DAY ONE...Tonight.

The probability for widespread hazardous weather is low.

.DAYS TWO THROUGH SEVEN...Friday through Wednesday.

The probability for widespread hazardous weather is low.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

ANZ430-431-450>455-250200-
Delaware Bay waters north of East Point NJ to Slaughter Beach DE-
Delaware Bay waters south of East Point NJ to Slaughter Beach DE-
Coastal waters from Sandy Hook to Manasquan Inlet NJ out 20 nm-
Coastal waters from Manasquan Inlet to Little Egg Inlet NJ out 20 nm-
Coastal waters from Little Egg Inlet to Great Egg Inlet NJ out 20 nm-
Coastal waters from Great Egg Inlet to Cape May NJ out 20 nm-
Coastal waters from Cape May NJ to Cape Henlopen DE out 20 nm-
Coastal waters from Cape Henlopen to Fenwick Island DE out 20 nm-
957 PM EDT Thu Jul 23 2020

This Hazardous Weather Outlook is for Atlantic coastal waters and
Delaware Bay Waters.

.DAY ONE...Tonight.

The probability for widespread hazardous weather is low.

.DAYS TWO THROUGH SEVEN...Friday through Wednesday.

The probability for widespread hazardous weather is low.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

In the hours before

Local storm report, Jul 23, 8:44 PM EDT, 1 hour 34 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
844 PM EDT THU JUL 23 2020

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0828 PM     TSTM WND DMG     2 SE RUMSON             40.36N 73.97W
07/23/2020                   MONMOUTH           NJ   FIRE DEPT/RESCUE

            REPORTS OF WIRES DOWN AND NUMEROUS POWER
            OUTAGES IN THE SEA BRIGHT AND RUMSON AREAS.
            TIME ESTIMATED FROM RADAR.

&&

CMS
Local storm report, Jul 23, 8:50 PM EDT, 1 hour 28 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
850 PM EDT THU JUL 23 2020

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0733 PM     TSTM WND DMG     EDISON                  40.53N 74.38W
07/23/2020                   MIDDLESEX          NJ   UTILITY COMPANY

            SEVERAL REPORTS OF TREE LIMBS AND WIRES DOWN
            IN EDISON. TIME ESTIMATED FROM RADAR.

&&

CMS
Local storm report, Jul 23, 9:00 PM EDT, 1 hour 18 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
900 PM EDT THU JUL 23 2020

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0829 PM     MARINE TSTM WIND 1 WNW MONMOUTH BEACH    40.34N 73.99W
07/23/2020  M45 MPH          MONMOUTH           NJ   MESONET

            WEATHERFLOW GAUGE.

&&

CMS
Local storm report, Jul 23, 9:01 PM EDT, 1 hour 17 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
901 PM EDT THU JUL 23 2020

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0824 PM     MARINE TSTM WIND SANDY HOOK              40.47N 74.01W
07/23/2020  M43 MPH          MONMOUTH           NJ   MESONET

&&

CMS
Local storm report, Jul 23, 9:02 PM EDT, 1 hour 16 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
902 PM EDT THU JUL 23 2020

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0829 PM     MARINE TSTM WIND 1 WNW MONMOUTH BEACH    40.34N 73.99W
07/23/2020  M43 MPH          MONMOUTH           NJ   MESONET

            CORRECTS PREVIOUS MARINE TSTM WIND REPORT
            FROM 1 WNW MONMOUTH BEACH. WEATHERFLOW
            GAUGE.

&&

CMS
Special weather statement, Jul 23, 10:18 PM EDT, 0 minutes before
Special Weather Statement
National Weather Service Mount Holly NJ
1018 PM EDT Thu Jul 23 2020

MDZ008-PAZ101-102-240245-
Cecil-Western Chester-Eastern Chester-
1018 PM EDT Thu Jul 23 2020

...A STRONG THUNDERSTORM WILL AFFECT NORTHERN CECIL AND SOUTHWESTERN
CHESTER COUNTIES...

At 1018 PM EDT, a strong thunderstorm was located over West
Nottingham, or 9 miles north of Havre De Grace, moving northeast at
25 mph.

Wind gusts up to 40 mph and pea size hail are possible with this
storm.

Locations impacted include...
Calvert, Oxford, North East, Rising Sun, Glen Roy, Zion, Blake,
Lombard, Richardsmere, Woodlawn, Andora, West Nottingham, Octoraro,
Pleasant Hill, Mount Vernon, Conowingo, Rock Springs, Fair Hill, Bay
View and Farmington.

This includes Interstate 95 in Maryland between mile markers 91 and
102.

If outdoors, consider seeking shelter inside a building.

Torrential rainfall is also occurring with this storm, and may cause
localized flooding. Do not drive your vehicle through flooded
roadways.

LAT...LON 3972 7614 3974 7612 3973 7610 3974 7610
      3976 7606 3981 7603 3983 7604 3983 7602
      3985 7602 3986 7600 3969 7580 3957 7610
      3972 7623
TIME...MOT...LOC 0218Z 231DEG 20KT 3968 7609

Staarmann

The office that day

Everything else NWS Philadelphia/Mount Holly issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 23, 8:04 PM EDTSevere Thunderstorm WarningPHIMiddlesex, Monmouth26 min
Jul 23, 11:16 PM EDTSevere Thunderstorm WarningPHIGloucester, Salem44 min
Jul 23, 11:27 PM EDTSpecial Marine WarningPHI63 min
Jul 24, 12:14 AM EDTSpecial Weather StatementPHIMiddlesex31 min
Jul 24, 12:23 AM EDTSevere Thunderstorm WarningPHIMercer, Middlesex, Monmouth, Somerset52 min
Jul 24, 12:31 AM EDTAreal Flood AdvisoryPHIHunterdon, Mercer, Middlesex, Monmouth, Somerset119 min
Jul 24, 12:51 AM EDTSpecial Marine WarningPHI54 min
Jul 24, 1:13 AM EDTSevere Thunderstorm WarningPHIHunterdon, Mercer, Middlesex, Monmouth, Somerset62 min
Jul 24, 1:28 AM EDTFlash Flood WarningPHIMercer, Middlesex, Monmouth, Somerset4 hr
Jul 24, 1:36 AM EDTSpecial Marine WarningPHI84 min
Jul 24, 2:18 AM EDTSevere Thunderstorm WarningPHIHunterdon, Middlesex, Morris, Somerset42 min
Jul 24, 5:04 AM EDTSpecial Marine WarningPHI56 min
Jul 24, 10:43 AM EDTFlash Flood WarningPHICamden76 min
Jul 24, 11:42 AM EDTSpecial Marine WarningPHI63 min
Jul 24, 12:43 PM EDTAreal Flood AdvisoryPHIOcean3 hr
Jul 24, 1:09 PM EDTAreal Flood AdvisoryPHIMonmouth, Ocean110 min
Jul 24, 1:40 PM EDTSpecial Weather StatementPHIAtlantic35 min
Jul 24, 1:43 PM EDTAreal Flood AdvisoryPHIBurlington, Mercer, Monmouth3 hr
Jul 24, 2:02 PM EDTAreal Flood AdvisoryPHIAtlantic, Burlington, Camden, Gloucester3 hr
Jul 24, 2:19 PM EDTAreal Flood AdvisoryPHIBurlington, Camden, Gloucester2 hr
Jul 24, 2:26 PM EDTFlash Flood WarningPHIBurlington2 hr
Jul 24, 2:39 PM EDTAreal Flood AdvisoryPHIBurlington, Ocean3 hr
Jul 24, 2:42 PM EDTAreal Flood AdvisoryPHIBurlington, Ocean2 hr
Jul 24, 3:34 PM EDTFlash Flood WarningPHIAtlantic, Burlington, Ocean2 hr
Jul 24, 4:22 PM EDTAreal Flood AdvisoryPHIAtlantic, Cape May3 hr
Jul 24, 4:58 PM EDTAreal Flood AdvisoryPHICape May2 hr
Jul 23, 10:26 PM EDTSevere Thunderstorm WarningPHIChester49 min
Jul 23, 10:44 PM EDTAreal Flood AdvisoryPHIChester2 hr
Jul 23, 11:10 PM EDTAreal Flood AdvisoryPHIChester, Delaware2 hr
Jul 23, 11:38 PM EDTSpecial Weather StatementPHIChester37 min
Jul 23, 11:44 PM EDTSevere Thunderstorm WarningPHIChester, Delaware, Montgomery, Philadelphia46 min
Jul 24, 12:24 AM EDTFlash Flood WarningPHIChester114 min
Jul 24, 12:32 AM EDTSpecial Weather StatementPHIBucks, Montgomery28 min
Jul 24, 12:42 AM EDTSevere Thunderstorm WarningPHIBucks, Montgomery48 min
Jul 23, 11:00 PM EDTSevere Thunderstorm WarningPHINew Castle45 min
Jul 24, 12:37 AM EDTRiver Flood WarningPHINew Castle102 min
Jul 24, 4:35 PM EDTSpecial Weather StatementPHINew Castle25 min
Jul 24, 5:34 PM EDTSpecial Weather StatementPHISussex26 min

Nearby

Special Weather Statements in Maryland, 2020Every special weather statement in 2020

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.